Polyarthritis flare in patient with ankylosing spondylitis treated with infliximab

  • M. Gutierrez | office@pagepress.org
  • A. Becciolini
  • C. Bertolazzi
  • L. Di Geso
  • M. Tardella
  • A. Ariani
  • E. Filippucci
  • W. Grassi

Abstract

Over the last ten years, the treatment of seronegative spondyloarthropathies has changed dramatically with the introduction of the anti-tumor necrosis factor alpha (TNFα) agents. Nevertheless, there is a growing number of studies describing several adverse reactions in patients treated with biological agents. In the present report we describe the case of a 22-year-old male patient with ankylosing spondylitis who developed a “paradoxic” adverse reaction, while receiving infliximab.

Dimensions

Altmetric

PlumX Metrics

Downloads

Download data is not yet available.
Info
Issue
Section
Case Reports
Statistics
  • Abstract views: 806

  • PDF: 435
How to Cite
Gutierrez, M., Becciolini, A., Bertolazzi, C., Di Geso, L., Tardella, M., Ariani, A., Filippucci, E., & Grassi, W. (1). Polyarthritis flare in patient with ankylosing spondylitis treated with infliximab. Reumatismo, 62(3), 221-224. https://doi.org/10.4081/reumatismo.2010.221

Most read articles by the same author(s)

1 2 3 4 > >>